Would value a second opinion, even long distance. The beginning of Sept. had what appeared to be two bug bites on buttocks, that joined together and formed many vesicles. Acyclovir was begun the 2nd day(1600 to 1200 mg per day) for 12 days. The vesicles never fully developed and over 3 weeks the lesion subsided. No test was done. Two days ago a bug bite appeared on the lower abdomen, above pubic area. It is red and has one blister in the center and is sore. Perhaps more vesicles will develop. . No acyclovir this time. This is all so strange, because the person is very concerned about anything that happens to the body and he has never mentioned any type of lesions in the genitals. Due to an accident he has not had sexual relations for two years. He is deep into natural remedies, essential oil, cayenne, vitamins,bee pollen, etc. . He uses medical marijuna. We have had centipedes and spiders in the house, and he is convinced this is a bite . I'm not so sure. If it were herpes, why would there be another recurrance within a month of the first, especially after taking the acyclovir.? Does herpes ever produce lesions on the abdomen? I have only heard of it on the genitals. Should he take acyclovir again so soon?. He stopped it last Monday.
What is your opinion?. Is there a possibility it could be anything else. He's not been sick, no chills, pains or swollen glands. It is only the "bump" that is sore. Thank you for your opinion.
Sorry to be so confusing. Our son has NEVER had an experience of genital herpes, and is not convinced that he has it now. Being a hyponcondriac he would have noticed any past lesions, especially had they been on the genitals.. He would be devastated, coupled with his other health issues. Please refer to my questions as above:,
If it were herpes why would a second episode begin within a month of the last one, after having completed 12 days of acyclovir; isn't in unusual, if it were a first episode, not to have it on the genitals? Can acyclovir be started again, a few weeks after the last dosage. Could there be any other explanation?
Thank you for your responses regarding the questions.
OK, I understand more now given your description.
The lesions on the buttocks could be herpes, especially given your description. The lesion on the abdomen sounds less suspicious. The acyclovir that was taken for the buttocks symptoms would not prevent new lesions from forming in the same month.
Who prescribed the acyclovir? Did they do any testing at all before prescribing the medicine? Did they say it looked like herpes to them?
And yes, acyclovir can be taken again, but it seems to me this is all just guessing. A herpes antibody test should be done to get a more accurate answer about what they heck is going on here.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.